MURAL - Maynooth University Research Archive Library



    Digital computation of the complex linear canonical transform


    Liu, Chenggeng and Wang, Dayong and Healy, J.J. and Hennelly, Bryan M. and Sheridan, John T. and Kim, Myung K. (2011) Digital computation of the complex linear canonical transform. Journal of the Optical Society of America A., 28 (7). pp. 1379-1386. ISSN 1084-7529

    [img]
    Preview
    Download (685kB) | Preview


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    An efficient algorithm for the accurate computation of the linear canonical transform with complex transform parameters and with complex output variable is presented. Sampling issues are discussed and the requirements for different cases given. Simulations are provided to validate the results.

    Item Type: Article
    Keywords: Digital computation; complex linear canonical transform;
    Academic Unit: Faculty of Science and Engineering > Computer Science
    Faculty of Science and Engineering > Electronic Engineering
    Faculty of Science and Engineering > Research Institutes > Hamilton Institute
    Item ID: 8722
    Identification Number: https://doi.org/10.1364/JOSAA.28.001379
    Depositing User: Dr. Bryan Hennelly
    Date Deposited: 04 Sep 2017 11:58
    Journal or Publication Title: Journal of the Optical Society of America A.
    Publisher: Optical Society of America
    Refereed: Yes
    Funders: Science Foundation of Education Commission of Beijing, Funding Project for Academic Human Resources Development in Institutions of Higher Learning Under the Jurisdiction of Beijing Municipality, Science Foundation Ireland, European Community’s Seventh Framework Programme FP7/2007–2013
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year